# SDR MASA200700522

- Difficulty date: August 25, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 9,409 hours, 7,211 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2978 LAS-RNO - PILOT REPORTED EMERGENCY DOOR, ROW 16 LEFT SIDE, SQUEAKS.  MX RESECURED EXIT DR HANDLE SEAL TAPE/NO LEAKS NOTED.
